# SDR ASAA2023030342172

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 1,602 hours, 466 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITIALLY SETTING POWER (AT APPROX 50%) "STAB OUT OF TRIM" LIGHT ILLUM. (LOW SPEED <10 KTS). WE ABORTED AND DID A CONFIG CHECK - WE RECEIVED A TAKEOFF WARNING. ONCE CLEAR, LT EXTINGUISHED. GROUNDED - YES. DFCS BITE B737-9 DFCS FIM TASK 22-11-00-810-D72.SHOWS NO FAULTS. GVI "STAB OUT OF TRIM" WARNING LIGHT ASSEMBLY LENS WAS LOOSE IN HOUSING. REMOVED LENS CAP ASSEMBLY. NO DEFECT NOTED. EXTENDED CAP AND REPLACED INTO WARNING LIGHTS ASSEMBLY AND CHECKS OK. REF B737-9 AMM 33-11-00-960-803. LENS ASSEMBLY SECURED.
